# SDR I5PA2022042388805

- Difficulty date: April 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,740 hours, 24,851 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 38761661
- Part serial: 062203000153
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM: APU FAILED TO START IN FLIGHT INTO GUM. THE APU OPERATED NORMALLY ON THE GROUND. TROUBLESHOOTING STEPS INDICATED A FAULTY OIL PRESSURE PUMP AND DE-OIL SOLENOID VALVE. REPLACED DE-OIL SOLENOID VALVE. OPS CHECK NORMAL ON GROUND. (SEE SDR I5PA2022042388804 SUBMITTED FOR THE REPLACEMENT OF THE OIL PRESSURE PUMP.)
